Alert archive / Maine / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 13, NWS Caribou, ME
NWS Caribou, ME issued this severe thunderstorm warning at Jul 7, 2023, 3:43 PM EDT for Piscataquis County, Maine. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2023, 3:43 PM EDT (19:43 UTC)
- Expired
- Jul 7, 2023, 4:04 PM EDT
- In force
- 21 min
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Piscataquis County, ME
The radar
The Caribou radar (KCBW), 88 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 7.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 350 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1228 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
352
WUUS51 KCAR 071943
SVRCAR
MEC021-072030-
/O.NEW.KCAR.SV.W.0013.230707T1943Z-230707T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Caribou ME
343 PM EDT Fri Jul 7 2023
The National Weather Service in Caribou Maine has issued a
* Severe Thunderstorm Warning for...
East central Piscataquis County in north central Maine...
* Until 430 PM EDT.
* At 342 PM EDT, a severe thunderstorm was located near Mount
Katahdin, moving northeast at 10 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Mount Katahdin and Baxter State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4604 6892 4593 6882 4588 6883 4581 6906
4590 6910
TIME...MOT...LOC 1942Z 235DEG 11KT 4585 6903
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AStrauser2 follow-up statements
223
WWUS51 KCAR 071957
SVSCAR
Severe Weather Statement
National Weather Service Caribou ME
357 PM EDT Fri Jul 7 2023
MEC021-072030-
/O.CON.KCAR.SV.W.0013.000000T0000Z-230707T2030Z/
Piscataquis ME-
357 PM EDT Fri Jul 7 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR EAST CENTRAL PISCATAQUIS COUNTY...
At 356 PM EDT, a severe thunderstorm was located near Mount Katahdin,
moving northeast at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Mount Katahdin and Baxter State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4599 6888 4593 6882 4588 6883 4582 6903
4584 6905 4589 6902
TIME...MOT...LOC 1956Z 235DEG 11KT 4588 6898
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AStrauser711
WWUS51 KCAR 072004
SVSCAR
Severe Weather Statement
National Weather Service Caribou ME
404 PM EDT Fri Jul 7 2023
MEC021-072014-
/O.CAN.KCAR.SV.W.0013.000000T0000Z-230707T2030Z/
Piscataquis ME-
404 PM EDT Fri Jul 7 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PISCATAQUIS
COUNTY IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, but frequent cloud to ground lightning and heavy downpours
are still likely. Therefore, the warning has been cancelled. However
heavy rain is still possible with this thunderstorm.
LAT...LON 4599 6888 4593 6882 4588 6883 4582 6903
4584 6905 4589 6902
TIME...MOT...LOC 2000Z 235DEG 11KT 4590 6895
$$
AStrauserWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:32 PM EDT, 11 minutes earlier.
Area forecast discussion, Jul 7, 3:32 PM EDT, 11 minutes before
Area Forecast Discussion National Weather Service Caribou ME 332 PM EDT Fri Jul 7 2023 .SYNOPSIS... A weak cold front will stall out across the area tonight and into the weekend. Low pressure will track northward along the stalled boundary Monday into Tuesday. && .NEAR TERM /THROUGH SATURDAY/... The pre-frontal boundary ahead of the cold front will continue to push through the region this evening and into tonight. Strong thunderstorms along this boundary have started to move through the north and will move SE through early tonight. High CAPE values and steep lapse rate will continue to power these storms after sunset, though the diurnal heating will play a roll in the decrease of the cells. The main concern for early tonight will be any rain behind the front that could produce more flash flooding. Model guidance and reflectivity indicate that most of the storms should stay north of the Bangor Region due to the stable marine layer, though cannot rule out an isolated thunderstorm moving through southern Penobscot. Otherwise, after the cold front moves through tonight, thunderstorms should end and more stable air will settle in. This with the calm winds will produce patchy fog across the region, with denser localized fog in areas that received rain and along the coast. By Saturday, the upper level ridge will move through, pushing tropical air into the region. Vorticity models still show some weak vort max along the western edge of the North Woods. This with the warm, moist airmass will produce daytime scattered showers in the afternoon with scattered to isolated thunderstorms north of the Bangor Region. These thunderstorms should be less strong with the fast moving CAPE and lapse rates moving out of the area. Temps in the 80s with light winds. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/... Sfc boundary remains back to our west Sat evening as showers and storms begin to wane with loss of daytime heating. Yet another round of fog will will move in again from over the waters into Downeast zones. Minimum temps will remain warm in the m/u 60s with dwpts remaining juicy thru the overnight. With boundary still remaining back to our west and diurnal htg Sun afternoon, expect another round of storms acrs the northwest. MUCAPE continues to be tall and skinny with very little shear, so looking at mainly pulse storms with pw values remaining above 1 inch. Very little storm motion with unidirectional flow will lead to another round of torrential downpours. Sun night will see trof begin to go negative with showers affecting mainly wrn New England before slowly pushing into the area Mon morning. As usual with diurnal htg expected another round of storms will be possible on Mon afternoon. Temps wl only be able to rise to around 80 over the ern border with lwr 70s over the Central Highlands. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... Area will be in between H5 low closed off over nrn Ontario and upr ridge over the North Atlantic. Deep southwest flow continues across the northeast through the end of the week. Lead s/wv moves thru CWA on Tuesday with Tuesday likely being the coolest day of the week with all sites in the m70s due to rainy and cloudy conditions. Drier air moves in behind for Tue night tho with upr trof remaining back to our west cannot rule out diurnally driven showers and storms. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... NEAR TERM: Mainly VFR for all terminals this evening with decreasing conditions in strong thunderstorms. By tonight, BGR and BHB will decrease to IFR/LIFR in low cigs/vsby for patchy to areas of fog. MVFR/IFR in low cig/vsby possible for Aroostook terminals in patchy fog, depending on rain showers in the area. By Saturday, conditions will return to VFR by late morning. S winds around 5 kts for tonight and Saturday. SHORT TERM: Sat night...IFR for southern terminals with patchy MVFR vsbys at Aroostook terminals. Light S winds. Sun-Sun night...IFR late night and early morning over Downeast in patchy fog. Isolated storms at northern terminals though mainly VFR. Mon-Tue...MVFR/IFR with moderate showers and storms at all terminals. Tue night-Wed...MVFR/IFR in patchy fog over Downeast terminals late night and early morning. Mainly VFR across the north though may see isold storms. && .MARINE... NEAR TERM: Winds and seas will remain below SCA levels tonight and Saturday. SHORT TERM: Seas and winds remain well below SCA levels through the middle of next week. Visibilities will continue to be significantly reduced in fog. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...Flood Watch until 10 PM EDT this evening for MEZ001>006-010. MARINE...None. && Near Term...LaFlash Short Term...Buster Long Term...Buster Aviation...LaFlash/Buster Marine...LaFlash/Buster
Hazardous weather outlook, Jul 7, 2:48 PM EDT, 55 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 248 PM EDT Fri Jul 7 2023 MEZ001>006-010-081900- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis- 248 PM EDT Fri Jul 7 2023 ...FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Central Highlands Maine, Far Eastern Maine, Far Northern Maine and North Woods Maine. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Thunderstorms this afternoon and early evening will likely contain heavy rain, and may contain gusty wind and small hail. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Showers and thunderstorms with locally heavy rainfall may occur over portions of the region every afternoon and evening from Saturday through Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ011-031-032-081900- Central Penobscot-Southern Piscataquis-Northern Washington- 248 PM EDT Fri Jul 7 2023 This Hazardous Weather Outlook is for Central Highlands Maine, Far Eastern Maine and Penobscot Valley Maine. .DAY ONE...This afternoon and tonight. Thunderstorms this afternoon and early evening will likely contain heavy rain, and may contain gusty wind and small hail. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Showers and thunderstorms with locally heavy rainfall may occur over portions of the region every afternoon and evening from Saturday through Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ015>017-081900- Southern Penobscot-Interior Hancock-Central Washington- 248 PM EDT Fri Jul 7 2023 This Hazardous Weather Outlook is for Interior DownEast Maine and Penobscot Valley Maine. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Showers and thunderstorms with locally heavy rainfall may occur over portions of the region every afternoon and evening from Saturday through Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ029-030-081900- Coastal Hancock-Coastal Washington- 248 PM EDT Fri Jul 7 2023 This Hazardous Weather Outlook is for Coastal DownEast Maine. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Showers and thunderstorms with locally heavy rainfall may occur over portions of the region every afternoon and evening from Saturday through Tuesday. Fog will likely become dense in spots each night through early next week. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-081900- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 248 PM EDT Fri Jul 7 2023 This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...This afternoon and tonight. Areas of fog, locally dense, will persist over the waters. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Areas of fog, locally dense, will persist over the waters through early next week. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Jul 7, 12:27 PM EDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Caribou ME
1227 PM EDT Fri Jul 7 2023
MEZ001-002-071715-
Northeast Aroostook ME-Northwest Aroostook ME-
1227 PM EDT Fri Jul 7 2023
...A strong thunderstorm will impact portions of northeastern
Aroostook County through 115 PM EDT...
At 1227 PM EDT, Doppler radar was tracking a strong thunderstorm near
Frenchville, or 7 miles east of Fort Kent, moving northeast at 15
mph.
HAZARD...Winds up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fort Kent, Madawaska, Van Buren, Frenchville, New Canada, Lille,
Cross Lake, Grand Isle, Sinclair, Daigle and Saint Agatha.
This includes US Highway 1 between Grand Isle and Frenchville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4736 6823 4734 6821 4733 6816 4731 6815
4722 6800 4710 6843 4726 6856 4730 6849
4730 6847 4728 6846 4728 6843 4729 6841
4729 6838 4734 6838 4736 6836
TIME...MOT...LOC 1627Z 239DEG 14KT 4722 6840
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ClarkSpecial weather statement, Jul 7, 12:42 PM EDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Caribou ME
1242 PM EDT Fri Jul 7 2023
MEZ004-005-071730-
Northern Piscataquis ME-Northern Penobscot ME-
1242 PM EDT Fri Jul 7 2023
...A strong thunderstorm will impact portions of east central
Piscataquis and north central Penobscot Counties through 130 PM
EDT...
At 1242 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mount Katahdin, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mount Katahdin, Katahdin Woods and Waters National Monument, Baxter
State Park and Katahdin Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4584 6902 4601 6908 4613 6865 4587 6856
TIME...MOT...LOC 1642Z 255DEG 12KT 4595 6896
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ClarkSpecial weather statement, Jul 7, 12:59 PM EDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Caribou ME
1259 PM EDT Fri Jul 7 2023
MEZ001-002-004-071745-
Northern Piscataquis ME-Northeast Aroostook ME-
Northwest Aroostook ME-
1259 PM EDT Fri Jul 7 2023
...A strong thunderstorm will impact portions of northeastern
Piscataquis and central Aroostook Counties through 145 PM EDT...
At 1258 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Churchill Dam, or 22 miles east of Clayton Lake, moving
northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Big Machias Lake, Russel Crossing and Garfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4637 6914 4652 6931 4686 6883 4661 6851
TIME...MOT...LOC 1658Z 234DEG 23KT 4650 6908
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
ClarkSpecial weather statement, Jul 7, 3:01 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Caribou ME
301 PM EDT Fri Jul 7 2023
MEZ004-005-071945-
Northern Piscataquis ME-Northern Penobscot ME-
301 PM EDT Fri Jul 7 2023
...A strong thunderstorm will impact portions of northeastern
Piscataquis and north central Penobscot Counties through 345 PM
EDT...
At 301 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mount Katahdin, moving east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mount Katahdin, Katahdin Woods and Waters National Monument, Baxter
State Park and Grand Lake Matagamon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4589 6893 4597 6897 4620 6877 4598 6857
TIME...MOT...LOC 1901Z 252DEG 22KT 4596 6888
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
AStrauserSpecial weather statement, Jul 7, 3:12 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Caribou ME
312 PM EDT Fri Jul 7 2023
MEZ001-004-072000-
Northern Piscataquis ME-Northwest Aroostook ME-
312 PM EDT Fri Jul 7 2023
...A strong thunderstorm will impact portions of north central
Piscataquis County through 400 PM EDT...
At 312 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Churchill Dam, or 9 miles south of Clayton Lake, moving
east at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Churchill Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4638 6953 4651 6958 4667 6915 4642 6909
TIME...MOT...LOC 1912Z 256DEG 29KT 4648 6945
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
AStrauserSpecial weather statement, Jul 7, 3:40 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Caribou ME
340 PM EDT Fri Jul 7 2023
MEZ002-072000-
Northeast Aroostook ME-
340 PM EDT Fri Jul 7 2023
...A strong thunderstorm will impact portions of northeastern
Aroostook County through 400 PM EDT...
At 340 PM EDT, Doppler radar was tracking a strong thunderstorm near
Limestone, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Caribou, Fort Fairfield, Limestone, Loring, Caswell and Hamlin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4707 6779 4684 6779 4680 6793 4705 6791
4709 6783
TIME...MOT...LOC 1940Z 238DEG 23KT 4696 6779
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ClarkThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 12:07 AM EDT | Dense Fog Advisory | CAR | Hancock, Washington | 9 hr |
| Jul 7, 8:59 AM EDT | Flood Watch | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 12 hr |
| Jul 7, 12:27 PM EDT | Special Weather Statement | CAR | 48 min | |
| Jul 7, 12:42 PM EDT | Special Weather Statement | CAR | Piscataquis | 48 min |
| Jul 7, 12:46 PM EDT | Areal Flood Advisory | CAR | Aroostook | 119 min |
| Jul 7, 12:59 PM EDT | Special Weather Statement | CAR | Aroostook | 46 min |
| Jul 7, 1:06 PM EDT | Flash Flood Warning | CAR | Aroostook | 2 hr |
| Jul 7, 1:07 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Piscataquis | 38 min |
| Jul 7, 1:38 PM EDT | Areal Flood Advisory | CAR | Piscataquis | 71 min |
| Jul 7, 1:46 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 44 min |
| Jul 7, 2:22 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 38 min |
| Jul 7, 2:59 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 22 min |
| Jul 7, 3:01 PM EDT | Special Weather Statement | CAR | Piscataquis | 44 min |
| Jul 7, 3:09 PM EDT | Areal Flood Advisory | CAR | Piscataquis, Somerset | 83 min |
| Jul 7, 3:12 PM EDT | Special Weather Statement | CAR | 48 min | |
| Jul 7, 3:25 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot | 26 min |
| Jul 7, 3:40 PM EDT | Special Weather Statement | CAR | 20 min | |
| Jul 7, 3:44 PM EDT | Areal Flood Advisory | CAR | Aroostook | 48 min |
| Jul 7, 3:50 PM EDT | Special Weather Statement | CAR | Piscataquis | 40 min |
| Jul 7, 4:17 PM EDT | Special Weather Statement | CAR | Somerset | 28 min |
| Jul 7, 4:40 PM EDT | Special Weather Statement | CAR | 50 min | |
| Jul 7, 4:59 PM EDT | Special Weather Statement | CAR | Aroostook | 46 min |
| Jul 7, 5:00 PM EDT | Areal Flood Advisory | CAR | Penobscot, Piscataquis | 2 hr |
| Jul 7, 5:29 PM EDT | Special Weather Statement | CAR | 46 min | |
| Jul 7, 5:34 PM EDT | Areal Flood Advisory | CAR | Aroostook, Penobscot | 2 hr |
Nearby
Severe Thunderstorm Warnings in Maine, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.